MAUDE Adverse Event Report: Datascope Corp. SENSATION PLUS 7.5Fr. 40cc IAB & Accessories; System, Balloon, Intra-Aortic And Control

Datascope Corp. SENSATION PLUS 7.5Fr. 40cc IAB & Accessories; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0568-01
Medical Device Problem Codes Inflation Problem (1310); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction

Brand Name
SENSATION PLUS 7.5Fr. 40cc IAB & Accessories
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50494938
Report Number2248146-2026-0001466
Device Sequence Number10631051
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063(10)3000338630(17)260920(11)230920
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2026
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000338630
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/28/2026
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Patient Weight226 LB